Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Bextra

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 10-18-2003, 05:00 AM
Bubba
Guest
 
Posts: n/a
Default No Subject

I have been taking Bextra for 2 years, and have only just heard about the possible side effects such as reduction of production of red blood cells--has anyone else heard about this side-effect? I also have had itching on my scalp, but have no psoriasis or dandruff. My hair stylist has changed shampoos, but I still have the itching. Bextra???
Reply With Quote
  #2  
Old 12-03-2005, 06:00 AM
John
Guest
 
Posts: n/a
Default No Subject

I have been using Bextra for about a month after using Vioxx for several years. I now suffer daily severe headaches and scalp itch/lesion .
Reply With Quote
  #3  
Old 08-19-2007, 11:24 PM
Audrey
Guest
 
Posts: n/a
Default No Subject

I took Bextra for about two months - July/Aug. 2004. I started having a problem with my scalp - itching and sore bumps or lesions. Dr thought it would clear up if the Bextra was causing it and I quit taking it but it didn't. After a year Dr. recommended I see a dermatologist and the dermatologist put me on an oral antibiotic which seemed to take care of the problem. I had folliculitis (had never had any scalp problems before) and I was 65 years old. I think it was caused by Bextra.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:35 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.